# SDR HALA2018041600173

- Difficulty date: April 12, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N391HA
- Make and model: Airbus A330-243
- Aircraft serial: 1399
- Aircraft time: 22,764 hours, 3,575 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED A PUNGENT ODOR DURING CRUISE AND DESCENT FROM VENTS.  PERFORMED A NR 1 AND 2 ENGINE RUNS,  OPERATIONAL CHECKED PACKS, OPS CHECKED GOOD. NO ODORS DETECTED. OK FOR SERVICE.
